I recently had my son in June & got on the Depo shot before I left the hospital.I am currently off of it , and have been bleeding ALOT for almost 2 weeks. Could this be something to do with coming off the shot ? I had a pap smear done recently and was negative for everything so what could this be ?..
i'm sure it's a mixture of coming off the shot and recently having a baby
The Depo shot can do some weird stuff to your body. I got put on it 5 days after having DS1 and I literally bled for almost an entire year straight and the doctors weren't sure if I had just been put on it too soon after having DS or if my body just couldn't handle it.
Yes. I bled for the better part of 11 months on it. I suggest you wait for a week or so if it will stop, but if it doesnt I would go back to the doctor and get some pills to stop the bleeding.
I was on the depo shot twice once in 2008 and It caused very heavy bleeding for me so heavy i needed a D & C and the secound time was the end of April of this year and last shot was end of June, I started with spotting at first in june than it slowly got heavyier and heavier.. and i was bleeding with clots and it was nasty.. I had this happen almost two months and I decided because of the bleeding not to go back on the shot, I went into my ER and they exsplained depo thins out your uterus and some people react this way to it... I had to take estragen pills and another type of pill to stop the bleeding.. I am so glad it is over and done with now but after two months of bleeding.. GOod luck
I honestly liked the depo shot for the first year I was on it but by year 3 I had not been taking my calcium (at all) and my teeth were getting cavaties all the time so when I finally did get off it the first period I had was super heavy and lasted about a week. My periods last normally maybe 3 days and were always light and this was even before the depo. Anyways good luck all. I believe all birth control is gonna have its postivies and negatives. Just have to decide if you the control is worth the side effect or inconvience.